English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONS
  This item is discarded!DetailsSummary

Discarded

Journal Article

Contribution des modèles mathématiques à la compréhension de la dynamique de diffusion des bactéries multi-résistantes à l’hôpital

MPS-Authors
There are no MPG-Authors available
External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Opatowskia, L., Domenech de Cellès, M., Souissi, S., Kardaś-Słoma, L., Temime, L., & Guillemot, D. (2013). Contribution des modèles mathématiques à la compréhension de la dynamique de diffusion des bactéries multi-résistantes à l’hôpital. Journal des Anti-infectieux, 15(4), 193-203. doi:10.1016/j.antinf.2013.09.002.


Abstract
There is no abstract available